# SDR USAA950064

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1388
- Part time: 37,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK INSPECTION, FOUND .75 INCH CRACK AT STATION 1388 RT SIDE OF VERTICAL STAB ATTACH ANGLE.  STOP DRILLED AND INSTALLED REPAIR ANGLES PER SRM 53-05 FIG 84 AND USAIR EA NR 29735.  (Z)
